An uncountable collection of mutually exclusive planar atriodic tree-like continua with positive span
Fundamenta Mathematicae, Tome 85 (1974) no. 1, pp. 73-78
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_85_1_73_78,
author = {W. Ingram},
title = {An uncountable collection of mutually exclusive planar atriodic tree-like continua with positive span},
journal = {Fundamenta Mathematicae},
pages = {73--78},
year = {1974},
volume = {85},
number = {1},
doi = {10.4064/fm-85-1-73-78},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-1-73-78/}
}
TY - JOUR AU - W. Ingram TI - An uncountable collection of mutually exclusive planar atriodic tree-like continua with positive span JO - Fundamenta Mathematicae PY - 1974 SP - 73 EP - 78 VL - 85 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-85-1-73-78/ DO - 10.4064/fm-85-1-73-78 LA - en ID - 10_4064_fm_85_1_73_78 ER -
%0 Journal Article %A W. Ingram %T An uncountable collection of mutually exclusive planar atriodic tree-like continua with positive span %J Fundamenta Mathematicae %D 1974 %P 73-78 %V 85 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-85-1-73-78/ %R 10.4064/fm-85-1-73-78 %G en %F 10_4064_fm_85_1_73_78
W. Ingram. An uncountable collection of mutually exclusive planar atriodic tree-like continua with positive span. Fundamenta Mathematicae, Tome 85 (1974) no. 1, pp. 73-78. doi: 10.4064/fm-85-1-73-78
Cité par Sources :